| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitant medical products: part: unk cup inserter, lot: unk.Part: 00784101750, lot: 63895075.Part: 00630505632, lot: 64567103.Part: 00801803214, lot: 6345308.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01688.
Event or Problem Description
It was reported the cup got cross threaded and would not screw onto the inserter.No adverse events have been reported as a result of the malfunction.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Upon reassessment of the reported event, the shell was determined to be not reportable and did not contribute to the reported event.The initial report was forwarded in error and should be voided.
Event or Problem Description